Global and Stochastic Analysis (GSA) 

Vol. 5 No. 2 (July-December, 2018)


UPCOMING ARTICLES (IN PRESS)

                                                     

1.      ON EXISTENCE OF OPTIMAL SOLUTIONS TO STOCHASTIC DIFFERENTIAL INCLUSIONS OF GEOMETRIC BROWNIAN MOTION TYPE WITH CURRENT VELOCITIES




AUTHOR: YURI E. GLIKLIKH & OLGA O. ZHELTIKOVA                                                       DOWNLOAD    




2.      NEW FAMILY OF ONE-STEP PROCESSES ADMITTING SPECIAL INTERPOLATING MARTINGALE MEASURES




AUTHOR: IGOR PAVLOV                                                                                                                  
DOWNLOAD






                                                    

3.      SOME CLASS OF THE INTERPOLATING MARTINGALE MEASURES ON A COUNTABLE PROBABILITY SPACE


AUTHOR: VICTORIA SHAMRAEVA                                                                      DOWNLOAD
 







Make a free website with Yola